"We will continue to watch for reports of myopathy and rhabdomyolysis as well as tendon ruptures and interstitial lung disease in patient using statins like Zocor or simvastatin.
If you have developed any of these possible Zocor side effects, or know about such a situation, you can submit a Comment, below, or send me an email." Tom Lamb
An increasing number of health professionals, including me, have been publicly voicing deep concern at the damage being done by cholesterol lowering drugs known as statins.
My experience is that the rate of serious complications may be nearer 1:10 than the 1:1,000, or thereabouts as reported by health authorities and the drug manufacturers. The facts are that these drugs do and are causing harm and few cases ever get reported, let alone get logged as such in the official MedSafe database.
Meanwhile, despite the growing body of evidence of harm and non benefit, doctors continue to prescribe these drugs with near gay abandon.
Perhaps the only thing that will stop the widespread prescribing of statins is an avalanche of lawsuits against the manufacturers, health authorities and those who prescribe them.
If you suspect that you have been harmed by the cholesterol lowering drugs that you have been prescribed, then I urge you to contact Tom Lamb. And please let me know how you get on.
Please read my other postings on this topic by clicking on the label keywords at the bottom of this article.
About this websiteThe advice in these articles is given freely without promise or obligation. Its all about giving you and your family the tools and information to take control of your health and fitness. Please give me your support by subscribing to my free email updates. Please shop at my Online Store. Please encourage your family and friends to do the same. While we may not always be able to compete with the big operators on price, we aim to more than compensate through personal service!